MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0387-7604(12)80298-1

Медицинская библиотека · Brain & development · 1991

A case of the Rett syndrome with acute encephalopathy induced during calcium hopantenate treatment.

Sasaki T, Minagawa M, Yamamoto T, Ichihashi H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a girl with the Rett syndrome who had acute encephalopathy probably induced by calcium hopantenate (HOPA). This 4-year-6-month-old girl had a history of moderate developmental delay and had received HOPA administration when first admitted at 2 years 6 months of age with hypoglycemia, hyperammonemia, lactic and pyruvic acidemia, and non-ketotic dicarboxylic aciduria. After this episode, she showed the rapid destructive stage of the Rett syndrome, i.e., severe psychomotor retardation with loss of speech, peculiar stereotypic hand movements, autistic behavior and seizures. Despite subsequent investigations, including analysis of urinary metabolites of organic and amino acids, measurement of serum carnitine and a muscle biopsy, we could not clarify the primary metabolic abnormalities in this girl.

Для цитирования: Sasaki T, Minagawa M, Yamamoto T, Ichihashi H. A case of the Rett syndrome with acute encephalopathy induced during calcium hopantenate treatment.. Brain & development. 1991. DOI: 10.1016/s0387-7604(12)80298-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.